# SDR CALA2022040400860

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 75,453 hours, 15,551 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: NA
- Condition: Detached
- Location: Eng2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDA 1 REF LOG PAGE 8273207 #2 ENG REPEATED SURGE & STALL IN FLIGHT & LOG PAGE 8273259 FOUND SUSPECTED TURBINE BLADE EMBEDDED IN RH STABILIZER LEADING EDGE PDA LOG ITEM RAISED. LP OPEN FURTHER DETAILS AWAITED.
